# SDR AALA202309227076

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND MAIN LANDING GEAR JACK RETRACTION ACTUATOR ANCHORAGE FITTING LOWER SURFACE BORE BETWEEN WS 70 AND WS 141, BETWEEN RIBS 2AND 3. REPLACED LEFT HAND MAIN LANDING GEAR JACK RETRACTION ACTUATOR ANCHORAGE FITTING PER SRM 51-00-00-801 AND SRM 57-26-13-300-025.
